# SDR DALA2024011600613

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 52,289 hours, 24,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 AA AD IN REF AMDS 2561-01257-01D STEP 11 AFT GIRT BAR LEAF SPRING DOES NOT RETAIN GIRT BAR SLIDER AT R2 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00070: STEP 11 WAS PERFORMED UNDER AMDS 2561- 01257-01D ON SAME GIRT BAR LEAF SPRING RETAIN CORRECTLY. (0151831)
